Rocky Mountain Journal of Mathematics

A note on higher derivations and ordinary points of curves

William C. Brown

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 14, Number 2 (1984), 397-402.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250127591

Digital Object Identifier
doi:10.1216/RMJ-1984-14-2-397

Mathematical Reviews number (MathSciNet)
MR747286

Zentralblatt MATH identifier
0537.13004

Subjects
Primary: 13B15
Secondary: 13B10

Keywords
$q$th order $k$-derivation unramified common uniformizing parameter

Citation

Brown, William C. A note on higher derivations and ordinary points of curves. Rocky Mountain J. Math. 14 (1984), no. 2, 397--402. doi:10.1216/RMJ-1984-14-2-397. https://projecteuclid.org/euclid.rmjm/1250127591


Export citation